# SDR IPXA10M62492

- Difficulty date: August 27, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 61,758 hours, 11,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5A70361
- Condition: Corroded
- Location: Bs 1531 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LOWER FUSELAGE AFT OF THE MLG CTR EXTERNAL SKIN BULGING AT STA 1581.000 APPROX.  REMOVED LONGERON 52 AND FABRICATED REPAIR LONGERON FROM STA Y5-05 TO Y 5-123.  INSTALLED REPLACEMENT LONGERON 52 FROM Y5-05 TO Y5-123 REF SRM 51-33-00, PG 30-31 AND SRM 51-33-01 PG 30-31 AND SRM 51-35-01.
